| Catalog Number |
HPWAS-35-260 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/29/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the roadrunner uniglide hydrophilic wire guide coating began to separate from the wire, preventing a balloon from advancing over the wire.The procedure was completed with another manufacturer's wire, and there were no injuries or additional procedures reported.No pieces of the device were left in the patient's body.